# SDR USAA2008121792258

- Difficulty date: November 23, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 63,502 hours, 43,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - GALVANIC CORROSION ON SEAT TRACK BETWEEN BS 907 TO BS 927, LBL 47. REPAIRED SEAT TRACK BETWEEN BS 907 TO BS 927, LBL 47 IAW SRM 53-00-52-2R.
